6 doctors weighed in:

What happens if a person overdoses on nitroglycerin?

6 doctors weighed in
Dr. Charles Turck
Pharmacology
3 doctors agree

In brief: Various effects.

A nitroglycerin (NTG) overdose may lead to headache, flushing, low blood pressure, and increased heart rate.
Death from nitroglycerin overdose is highly unlikely. If you or someone you know think you are experiencing these symptoms mildly as a result of NTG and think you/they’ve taken too much, call 800.222.1222 for advice. If you ever have serious concerns about how you’re feeling, call 911.

In brief: Various effects.

A nitroglycerin (NTG) overdose may lead to headache, flushing, low blood pressure, and increased heart rate.
Death from nitroglycerin overdose is highly unlikely. If you or someone you know think you are experiencing these symptoms mildly as a result of NTG and think you/they’ve taken too much, call 800.222.1222 for advice. If you ever have serious concerns about how you’re feeling, call 911.
Dr. Charles Turck
Dr. Charles Turck
Thank
Dr. Luis Villaplana
Internal Medicine
1 doctor agrees

In brief: Massive headache

And hypotension possible.

In brief: Massive headache

And hypotension possible.
Dr. Luis Villaplana
Dr. Luis Villaplana
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors